In Stock

Nicorette Chewing Gum Freshmint Flavour 30 Pack

9.1011.20

Keep cravings in check with NICORETTE® Gum. Try this sugar-free coated Nicorette gum used to relieve and/or prevent withdrawal symptoms and reduce the cravings you get when you try to quit or cut down smoking. Pack Format: Available in 2mg (Low Strength) & 4mg (Full Strength). 30 pieces per pack….

Description

Keep cravings in check with NICORETTE® Gum.

Try this sugar-free coated Nicorette gum used to relieve and/or prevent withdrawal symptoms and reduce the cravings you get when you try to quit or cut down smoking.

Pack Format: Available in 2mg (Low Strength) & 4mg (Full Strength). 30 pieces per pack.

Whether you’re reducing one cigarette at a time or quitting for good, choose Nicorette Gum to help control your nicotine intake.

By giving you control over how much nicotine you use, you can effectively deal with your withdrawal symptoms as they happen.
Each piece of gum delivers a controlled amount of nicotine into your body – enough to satisfy the craving, but not as much as a real cigarette.
When used correctly, Nicorette Gum can significantly help your chances of quitting smoking successfully versus willpower alone.
Suitable for adults and children 12 years and over.
Nicorette Gum acts to help you deal with cravings.

The nicotine is absorbed quickly through your mouth and gums, relieving those unpleasant withdrawal symptoms soon after they strike. Symptoms may include;

  • irritability, frustration or anger
  • restlessness
  • sleeplessness
  • difficulty concentrating
  • depression
  • increased hunger or weight gain
  • craving for cigarettes
  • decreased heart rate
  • So if you’re armed and ready with Nicorette Gum, you’re much less likely to get caught out by a craving.

You can also make sure that you’ll get enough nicotine to satisfy the craving – just choose from the 2mg or 4mg strengths, depending on how much you smoke.

A fresh-tasting way to stop smoking!

So if you want to say goodbye to the bitter taste of cigarette smoke, Nicorette Gum could be a good choice for you.

How to use:

  • Chew the gum slowly until the taste becomes strong (less than a minute)
  • Rest the gum between your gums and cheek – the nicotine is then released into your body via the mouth lining
  • Start chewing the gum again when the taste has faded.
  • Repeat until nicotine craving disappears.
  • How much NICORETTE® Gum do I need?

This will depend on how many cigarettes you smoke daily.

As a rough guide, most people start by using between 8-12 and up to 15 pieces of nicotine gum each day.
It’s advisable to use the gum for three months during which time you reduce the number of pieces you chew.
Once you are only using 1 or 2 pieces a day, you should be able to stop completely.
If you start with the Full Strength 4mg Gum, the best time to switch to the Low Strength 2mg Gum is during the reduction stage.
Cautions

DO NOT EXCEED THE STATED DOSE

  • Keep out of reach and sight of children.
  • Do not store above 25C.
  • Dispose of sensibly.
  • If you are pregnant, breastfeeding, planning to become pregnant or suffer from allergies, consult your doctor, pharmacist or nurse for advice before using this product.
  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy.
  • Do not use Nicorette Gum if you are allergic to nicotine or any of the other ingredients listed below.
  • Age Restriction: You must be at least 16 years old to purchase this product.

Additional information

Size

2mg, 4mg

Reviews

There are no reviews yet.

Be the first to review “Nicorette Chewing Gum Freshmint Flavour 30 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

Nicorette Chewing Gum Freshmint Flavour 30 Pack removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeFull Marks Solution 5 Minute Treatment removeParacetamol 125mg Suppositories - 10 Pack removeHedrin Protect & Go Spray removeCalpol Infant 2m+ Strawberry Sugar Free remove
NameNicorette Chewing Gum Freshmint Flavour 30 Pack removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeFull Marks Solution 5 Minute Treatment removeParacetamol 125mg Suppositories - 10 Pack removeHedrin Protect & Go Spray removeCalpol Infant 2m+ Strawberry Sugar Free remove
ImageNicorette Chewing Gum Freshmint Flavour 30 PackNurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsFull Marks Solution 5 Minute TreatmentParacetamol 125mg Suppositories – 10 PackHedrin Protect & Go SprayCalpol Infant 2m+ Strawberry Sugar Free
SKU35746611467445391513950209
Rating
Price9.1011.205.0017.009.507.753.698.10
Stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stock
Add to cart

Select options

Add to cart

Select options

Add to cart

Read more

Select options

DescriptionKeep cravings in check with NICORETTE® Gum. Try this sugar-free coated Nicorette gum used to relieve and/or prevent withdrawal symptoms and reduce the cravings you get when you try to quit or cut down smoking. Pack Format: Available in 2mg (Low Strength) & 4mg (Full Strength). 30 pieces per pack....Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Effective in one use Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included Ingredients Cyclomethicone, Isopropyl Myristate Storage Keep bottle in the carton and store in a cool dry place.Do not use after the expiry date printed on the label and carton. Preperation...Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it...Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...
ContentKeep cravings in check with NICORETTE® Gum. Try this sugar-free coated Nicorette gum used to relieve and/or prevent withdrawal symptoms and reduce the cravings you get when you try to quit or cut down smoking. Pack Format: Available in 2mg (Low Strength) & 4mg (Full Strength). 30 pieces per pack. Whether you’re reducing one cigarette at a time or quitting for good, choose Nicorette Gum to help control your nicotine intake. By giving you control over how much nicotine you use, you can effectively deal with your withdrawal symptoms as they happen. Each piece of gum delivers a controlled amount of nicotine into your body – enough to satisfy the craving, but not as much as a real cigarette. When used correctly, Nicorette Gum can significantly help your chances of quitting smoking successfully versus willpower alone. Suitable for adults and children 12 years and over. Nicorette Gum acts to help you deal with cravings. The nicotine is absorbed quickly through your mouth and gums, relieving those unpleasant withdrawal symptoms soon after they strike. Symptoms may include;
  • irritability, frustration or anger
  • restlessness
  • sleeplessness
  • difficulty concentrating
  • depression
  • increased hunger or weight gain
  • craving for cigarettes
  • decreased heart rate
  • So if you’re armed and ready with Nicorette Gum, you’re much less likely to get caught out by a craving.
You can also make sure that you’ll get enough nicotine to satisfy the craving - just choose from the 2mg or 4mg strengths, depending on how much you smoke. A fresh-tasting way to stop smoking! So if you want to say goodbye to the bitter taste of cigarette smoke, Nicorette Gum could be a good choice for you. How to use:
  • Chew the gum slowly until the taste becomes strong (less than a minute)
  • Rest the gum between your gums and cheek – the nicotine is then released into your body via the mouth lining
  • Start chewing the gum again when the taste has faded.
  • Repeat until nicotine craving disappears.
  • How much NICORETTE® Gum do I need?
This will depend on how many cigarettes you smoke daily. As a rough guide, most people start by using between 8-12 and up to 15 pieces of nicotine gum each day. It’s advisable to use the gum for three months during which time you reduce the number of pieces you chew. Once you are only using 1 or 2 pieces a day, you should be able to stop completely. If you start with the Full Strength 4mg Gum, the best time to switch to the Low Strength 2mg Gum is during the reduction stage. Cautions DO NOT EXCEED THE STATED DOSE
  • Keep out of reach and sight of children.
  • Do not store above 25C.
  • Dispose of sensibly.
  • If you are pregnant, breastfeeding, planning to become pregnant or suffer from allergies, consult your doctor, pharmacist or nurse for advice before using this product.
  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy.
  • Do not use Nicorette Gum if you are allergic to nicotine or any of the other ingredients listed below.
  • Age Restriction: You must be at least 16 years old to purchase this product.
Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.
Effective in one use
Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included IngredientsCyclomethicone, Isopropyl Myristate StorageKeep bottle in the carton and store in a cool dry place. Do not use after the expiry date printed on the label and carton. Preperation and Usage3 simple steps to kill head lice and eliminate their eggs. For adults and children from 2 years. Step 1 Detection The only way to confirm a head lice infestation is by finding a live moving louse on the head. This can be done with the specially designed Full Marks Detector Comb. Weekly detection is recommended for ongoing prevention. Step 2 Treatment You should apply enough solution to cover the scalp and hair to ensure complete success. First, comb through dry hair with a normal comb to remove any tangles. Shake the bottle and apply the solution to dry hair by applying the solution close to the root. Ensure the entire scalp and hair are fully coated with the solution. Massage in and leave on the hair for 5 minutes. Remember, if someone in the household has head lice it is recommended that all members are checked as head lice are spread by close head to head contact. Treating everyone with head lice on the same day will minimise the chances of re-infestation. Step 3 Removal After 5 minutes comb through the hair using the fine metal toothed Full Marks Removal Comb provided to remove dead lice and any eggs. Tip: To ensure a thorough job, divide the hair into four quarters and comb each quarter separately. Take a small section of hair from the quarter; place the teeth of the comb as close as you can to the scalp and comb downwards away from the head to the tips of the hair. After each stroke, rinse the comb to remove any hair, lice and eggs and wipe it on a tissue. Once an area of hair is free of lice and eggs push it to one side and continue until the quarter is completely clear. Once you have finished the treatment, wash out the solution using an ordinary non-conditioning shampoo. Conditioner is not necessary. It may be necessary to wash the hair a couple of times to completely remove the solution. Effective in one use* *Repeat above steps on days 7 and 14 if necessary. Please read the enclosed instruction leaflet carefully. Each application requires approximately 50ml of solution to treat a head lice infection on one head. However, you should apply enough to cover scalp and hair from root to tip to ensure complete success. Long and/or thick hair may require more solution. Used according to the instructions, Full Marks Solution and removal comb will kill head lice and eliminate eggs. Unlike traditional head lice treatments which poison the lice, Full Marks Solution has a physical action on the lice causing them to dehydrate (lose water) and die. They can then be removed along with any eggs using the Full Marks Removal Comb supplied. Should a member of your family need treatment with Full Marks Solution, check other members of your family for live lice with the Full Marks Detector Comb and treat if necessary. Safety WarningsPrecautions: If you experience any sensitivity discontinue use, and please tell your doctor or pharmacist who will advise you on the necessary action to take. Avoid contact with eyes. If the head lice solution comes into contact with the skin (other than the scalp) or the eyes, it can be washed away with warm water. This product is an oily liquid; care should be taken when applying the product, as it might make hard surfaces such as floors or baths slippery. You should protect clothing and upholstery with a towel as this product can stain fabrics. Caution: This treatment is not a water-based shampoo. Keep hair away from any naked flame or heat source, and do not smoke whilst using this product. For external use only Keep out of reach and sight of children Do not use the comb if it is broken or the teeth are missing. Disclaimer: Results and outcomes of this product may vary from individual to individual.
Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Directions: For rectal use only 1 – 3 years (10 – 15kg): 1 Suppository 4 – 6 years (15 – 20kg): 2 Suppositories Please read the patient information leaflet or the link below for further directions of use. Always follow the dosage instructions carefully. Do not give other medications containing paracetamol while using Paralink suppositories.

Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it on and leave it to work; it's as easy as that. Use Hedrin Protect & Go® regularly whenever head lice are prevalent - especially during social activities such as play dates, parties, sleepovers and when children go back to school.

Activdiol 1% - protects + conditions Regular use head lice protection Healthy looking lice-free hair Gentle mild detangling formula protects and conditions Fruity orange and mango fragrance leaves hair smelling fresh Fast simple spray-on, leave-in action Effective clinically-proven protection for when the threat of head lice appears

Suitable for

Suitable for children aged 6 months and over.

How to use

Apply Hedrin Protect & Go® regularly after every hair wash (at least twice a week) as part of your normal hair hygiene regime.

On wet hair: towel-dry then spray on and comb through. On dry hair: simply spray on and comb through. No need to rinse, just blow dry or leave to dry naturally. Be careful not to spray into the eyes and face and do not breathe the spray.

Hazards and Cautions

Precautions

Hedrin Protect & Go® Spray has been formulated with non-volatile ingredients. However, normal safety precautions should be observed; always keep hair away from naked flames. Do not use if sensitive to any of the ingredients. If a skin rash or other signs of allergy occur, stop use and seek medical advice. Do not apply to broken skin. If accidentally introduced into the eyes, flush with water. If irritation persists seek medical advice. Keep out of sight and reach of children For external use only

Ingredients

Contains: Octane 1,2-Diol 1% w/w (Activdiol®), PEG-6 Caprylic/Capric Glycerides, PEG-12 Dimethicone, Carbomer, Sodium Hydroxide, Fragrance (contains Limonene), Water

Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

2mg, 4mg

Size

4 Treatments, 6 Treatments

Size

140ml, 60 ml